MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALEX ST; SURGICAL MESH
Catalog Number 5950007
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Date of Event 04/17/2015
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2013 - patient was diagnosed with incisional hernia thereby underwent open repair with implant of ventralex st (device #1).Per op notes, ¿the hernia sac was identified and dissected.The sac was opened, and the omentum was reduced.The sac was reduced.The old mesh was identified near omentum.A ventralex st (device #1) was placed and sutured.¿ (note: the old mesh mentioned in this procedure was unknown) on (b)(6) 2013 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of ventralex st (device #2).Per op notes, ¿the prior mesh (device #1) was fine and intact.The hernia sac was identified lateral left side of prior mesh.The sac contains peritoneal fat.The fat and hernia sac were reduced.A ventralex st (device #2) was placed and sutured.¿ on (b)(6) 2015 - patient was diagnosed with recurrent incisional ventral hernia with pain thereby underwent laparoscopic repair with implant of ventralight st (device #3).Per op notes, ¿the omental adhesions were taken down.The two pieces of mesh (device #1 and #2) were identified and appeared to be wadded.Both meshes (device #1 and #2) adherent to omentum were taken down.The wadded mesh was tacked back.The hernia defect was identified and reduced.A ventralight st (device #3) was placed and tacked.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-sep-2013) is considered to be a best estimate.This emdr was submitted to represent the bard/davol ventralex st (device #2).Additional supplemental emdr represents the bard/davol ventralex st (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALEX ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22713666
Report Number1213643-2025-00715
Device Sequence Number9923955
Product Code FTL
UDI-Device Identifier00801741031472
UDI-Public(01)00801741031472(17)150928(10)HUXI0773
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101928
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2015
Device Catalogue Number5950007
Device Lot NumberHUXI0773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Initial Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale